# SDR A6WA202207308299

- Difficulty date: July 30, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7854
- Aircraft time: 39,910 hours, 39,007 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: None
- Part number: 2027628800
- Part serial: NSN
- Condition: Corroded
- Location: Fs 364 - Fs 409+
- Part time: 39,910 hours, 39,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SEAT TRACK FROM FS 364 TO FS 409+8 RBL 9.5 HAS SEVERAL AREAS OF SURFACE CORROSION. EVALUATED CORROSION ON L/H FLOOR SEAT TRACK AT FS 364 TO FS 409+8 AND RBL 9.5 AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-41-49 REV 39. *********AIRCRAFT REMOVED FROM SERVICE*************************** REMOVED AND REPLACED 1 EACH L/H FLOOR SEAT TRACK FROM FS 364 TO FS 409 RBL 9 IAW   CRJ200 AMM 53-01-11 REV 65. RESTORED PROTECTIVE FINISH TO SEAT TRACK PRIOR TO INSTALLATION IAW CRJ200 SRM 51-21-11 REV 39, CRJ200 SRM 51-25-06 REV 39, AND CRJ200 SRM 51-25-01 REV 39. WORK COMPLETED ON AERSALE WO #003697 CARD  #20272. CRS #4AER685B   N457AW TT: 39,910:44 TC: 39,007
